# SDR CALA2023041701136

- Difficulty date: April 15, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 80,957 hours, 9,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD71701100
- Part serial: 411328
- Condition: Unknown
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCYLIGHT BATTERY PACK M33409 AT DOOR R4 INOP. EPLACED BATTERY PACK M33409 AT R4 DOOR PER AMM 33-51-06-960-802. OPS CCHECKS GOOD
